Chat Now!   Member Gallery    Anxiety Zone Wire    Games   Social Groups   AZ Member Blogs   Health News  Bored?

Author Topic: Annoyed with these symptoms  (Read 204 times)

0 Members and 1 Guest are viewing this topic.

Offline emily1994

  • Sr. Member
  • ****
  • Posts: 273
  • Country: us
  • Rec's: 2
  • Gender: Female
  • Personal text
    • Poke This Member
Annoyed with these symptoms
« on: February 15, 2014, 01:24:01 PM »
At this point, I am worried about a few diseases. However, I have to add that I am definitely more calm; the Prozac obviously kicked in.

I have this new problem... night sweats. I wake up in the middle of the night and notice that my thighs are sweaty. I am already worrying about lymphoma, so that is obviously adding to my worries. Can SSRIs cause this?

Also, have any of you ever had uneven pupils? This is driving me insane. At first, my right pupil was bigger sometimes. Then, my left one was, and it pretty much always is now. Sometimes it's very uneven. The right side of my body feels tingly/more numb at times, so of course I think there's a brain tumor on the left side of my brain causing these problems. I do get sharp pains in the same spot on the left side of my head sometimes, too.

This is pretty much just a rambling post, but I would appreciate a reply.
Bookmark and Share

Offline marc

  • Community Greeter
  • Hero Member
  • *****
  • Posts: 7414
  • Country: us
  • Rec's: 64
  • Gender: Male
  • Mood: Busy
    Busy
    • Poke This Member
Re: Annoyed with these symptoms
« Reply #1 on: February 15, 2014, 02:20:08 PM »
SSRI's can cause sweating.
Bookmark and Share
If you're going through hell, keep going.
Never, Never, Never, give up.

Offline Lara71

  • Sr. Member
  • ****
  • Posts: 270
  • Rec's: 2
  • Gender: Female
  • Personal text
    • Poke This Member
Re: Annoyed with these symptoms
« Reply #2 on: February 15, 2014, 07:56:16 PM »
Viibryd caused my pupils to be different sizes. I started taking it in 2012 and they are still uneven. The eye doctor didn't think anything was wrong and I have no other symptoms. I will tell you now that SSRI can make it worse before its get better. If it gets very bad, you might ask your doctor for something to help in the meantime. I was hesitant to do that as well. The doctor put me on abilify and the difference is startling. I've had no panic attacks in a week, I'm less moody and my health anxiety has dropped dramatically from "OMG I have a cancer." to just a passing thought.
Bookmark and Share

Offline xxAmyxx

  • Full Member
  • ***
  • Posts: 203
  • Country: us
  • Rec's: 1
  • Gender: Female
  • Mood: Okay
    Okay
  • Personal text
    • Poke This Member
Re: Annoyed with these symptoms
« Reply #3 on: February 15, 2014, 09:21:00 PM »
SSRI's can absolutely cause night sweats.
Bookmark and Share

Offline Potatoes

  • ɗℴ℘∈
  • Sr. Member
  • ****
  • Posts: 420
  • Country: us
  • Rec's: 4
  • Gender: Male
  • Mood: Relaxed
    Relaxed
  • When she says she loves me.
    • Poke This Member
Re: Annoyed with these symptoms
« Reply #4 on: February 15, 2014, 11:58:56 PM »
I'm on day 8 of Zoloft... and my Pupils are the size of quarters half the time.
Bookmark and Share
Centuries are what it meant to me,
A cemetery where I marry the sea.

Tags:
 

Related Topics

  Subject / Started by Replies Last post
2 Replies
983 Views
Last post September 18, 2008, 12:22:00 PM
by NightOwl
0 Replies
990 Views
Last post December 28, 2011, 06:15:37 PM
by coreys86
0 Replies
141 Views
Last post August 16, 2012, 03:01:33 PM
by krja80
2 Replies
224 Views
Last post September 05, 2012, 07:39:56 PM
by freakycat
1 Replies
234 Views
Last post November 08, 2012, 03:07:36 PM
by PinkIcePrincess
5 Replies
251 Views
Last post December 26, 2012, 04:20:44 PM
by gcalex